See Alike in...

Alike App

Browser

Lady6ug

705d

Does anyone have trouble with tiredness as a side effect from medication? Is there any way that I can counteract that one day's that I'm less physically active?

    • DaytonaSand

      705d

      My doctor has me take guanfacine in the pm because it's known to make people lethargic! Are you taking it in the am or pm?

      • Lady6ug

        705d

        @DaytonaSand I take it at night before I go to bed.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion